Penis Size Worry
Jun 27, 2006
Dear Doctor, My biggest problem is the size of my penis, it is only 4 and half inch long. Some websites offers midicnes to increase size upto 3 inches. is it possible to increase size with the help of medicines and these medicines doesnt harm the general or sexual health? ans another problem my prolactin volume increases and testoestrone voulme decreases. to control them I am having 1 parlodel and 2 androxon daily. also I'm having hyzaar for blood pressure. please advice me for all the problems. (Note please hide my email ID dont publish it on website)
Response from Dr. Frascino
A medicine sold on the Web that will increase your tallywhacker by three inches??? Gosh, and if you order within the next 10 minutes, do you also get a free supply of their other secret potion that grows your nuts to the size of bull's balls overnight? Dude, save your money. These outlandish claims that seem almost too good to be true are indeed too good to be true!
Next, I need to point out this is an HIV/AIDS information Web site. Consequently I cannot address your various concerns, but I do suggest you discuss them including your "biggest" problem with your doctor, including. (By the way, shouldn't this be your "littlest problem"?)
Good luck, little fella.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.